Boundary Non-crossing Probabilities of Gaussian Processes: Sharp Bounds and Asymptotics

Details

Ressource 1Download: bounds-gen-jotp-rev-1.pdf (212.50 [Ko])
State: Public
Version: author
License: Not specified
Serval ID
serval:BIB_C4B819B956CB
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
Boundary Non-crossing Probabilities of Gaussian Processes: Sharp Bounds and Asymptotics
Journal
Journal of Theoretical Probability
Author(s)
Hashorva Enkelejd, Mishura Yuliya, Shevchenko Georgiy
ISSN
0894-9840
1572-9230
Publication state
Published
Issued date
06/2021
Peer-reviewed
Oui
Volume
34
Number
2
Pages
728-754
Language
english
Keywords
Statistics, Probability and Uncertainty, Statistics and Probability, General Mathematics
Web of science
Funding(s)
Swiss National Science Foundation / 200021-175752
Create date
22/03/2020 19:07
Last modification date
17/05/2021 5:34
Usage data